# SDR CA110331027

- Difficulty date: March 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G 120A
- Engine: Lyc AEIO540D4D5
- Propeller: Hartzl HCC3YR
- System (JASC): 3197 · Instrument System Wiring
- Part: Buss
- Part number: 00111520103
- Condition: Intermittent
- Part time: 25 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) BUSS MODULE HAD INTERMITTENT CONTACT CONNECTION.  OCCURED ON TWO SEPARATE MODULES ON TWO DIFFERENT SYSTEMS.  MODULE W21018 FOR ADF FLIGHT TIMER FAILED AT PIN "K". AIRTIME 13.2 HRS. MODULE W21040 FOR ELT FAILED.  NO DETAILS.  AIRTIME 24.8HRS.  BOTH MODULES WERE REPLACED.
